# SDR SWAA2014102233304

- Difficulty date: October 16, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 57,043 hours, 45,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 500B STRINGER 11R.  R & R CLIP IAW DWG & SRM.
